Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 897280, 10 pages
http://dx.doi.org/10.1155/2014/897280
Research Article

Exponential Stability Analysis for Genetic Regulatory Networks with Both Time-Varying and Continuous Distributed Delays

1School of Control Science and Engineering, Shandong University, Jinan 250061, China
2School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 23 December 2013; Revised 8 March 2014; Accepted 9 March 2014; Published 6 May 2014

Academic Editor: Sanyi Tang

Copyright © 2014 Lizi Yin and Yungang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lizi Yin and Yungang Liu, “Exponential Stability Analysis for Genetic Regulatory Networks with Both Time-Varying and Continuous Distributed Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 897280, 10 pages, 2014. https://doi.org/10.1155/2014/897280.